Facebook Pixel

Advice pls

By May 9, 2012 - 10:25am
Rate This

Last time we'd sex my girl had popped an emergency contraceptive pill and her periods wr delayed but she got it on 25th feb which lasted four days and now she has got it again ....is t normal?

Add a Comment1 Comments

HERWriter Guide

Hi Hrehan

Thanks for your post. Emergency contraception can cause irregular bleeding so this may be the cause.

Hrehan, I notice you post a lot of pregnancy questions and worries on behalf of your girlfriend. I'd like to suggest that she visits a doctor and decides on a form of birth control that suits her needs and that she is comfortable with, so that all these worries stop. Alternatively, you can wear a condom every time you have sex so pregnancy will not be an issue.

Mention it to your girlfriend, I think an appointment with her doctor is very important.



May 9, 2012 - 11:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Anxiety Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!